International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 97-106

Coordinate d-dimension prints

Hung Hwan Lee and In Soo Baek

Dpartment of Mathenatics, Kyungpook National University, Taegn 702-701, Korea

Received 3 February 1993; Revised 28 April 1993

Copyright © 1995 Hung Hwan Lee and In Soo Baek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define the coordinate d-dimension print to distinguish sets of same fractal dimension, and investigate its geometrical properties.